Doctor insights on:
Is It Safe To Take Phentramine With Seizure Medication
Seizures (Uncontrollable Jerking Of Limbs) (Definition)
A seizure is a symptom in which a person has a convulsion or epileptic attack, usually involving jerking movements of the head, limbs, and rest of the body. It represents abnormal brain function, and can be caused by fever (mainly in young children), by brain infections or tumors, by drug abuse or overdoses, by chemical imbalances, sleep deprivation, etc. ...Read more
Is it safe to take this medication? The medication is called atarax, (hydroxyzine) is it safe to take for anxiety only?
Tramadol and wellbut: May have some risk if taken together, talk with u provider. ...Read more
Topamax/Adderall: As prescribed, yes.Get a more detailed answer ›
Call doctor: This is better addressed by your medical oncologist and your pharmacist. It also depends on your other medications. ...Read more
Is it safe for a Parkinson's patient that takes ropinirole to take robotussin? It says do not take with maoi drugs. Currently taking ropinirole.
Most likely OK: Please check with your treating neurologist. In my experience, taking ropinirole does not present a problem with robitussin (guaifenesin). Maoi drugs are antidepressants that can cause very high blood pressure spikes if taking with tyramine inducing medications. Ropinerole is a Dopamine agonist, not an maoi. ...Read more
No.: Vicodin is a narcotic, which is a sedative and may contribute to respiratory sedation. Alprazolam has the same action, but is a benzodiazepine. This combination, especially with alcohol -- a third sedative/hypnotic -- could stack up substances in your system and potentially stop breathing. Be very careful and responsible when it comes to multiple medications. Let your doctor know about all meds. ...Read more
No, yes: Lorazepam is a benzodiazepine not an MAO Inhibitor, You can take it with mucinex, (guaifenesin) though good evidence for effectiveness of Mucinex (guaifenesin) is lacking. Fluids and steam and avoiding sudafed and other drying agents in over the counter cough medicines is probably at least as effective. if not more so, with less side effects. See http://tinyurl.com/kjjalgy ...Read moreSee 1 more doctor answer
Yes and No: Zofran can cause palipitations and cardiac arrhythmias. Taking a combination of medications always requires caution. I would try to space the use of these apart during the day if you will take them. Please consult your primary care doctor about the need to take all three medications. ...Read more
Not the best combo: There are better combinations. Part of the answer depends on the doses. The higher the dose, the larger percentage of side effects. I would suggest revisiting these concerns with your doctor or doctor's, especially if u have had side effects ...Read more
Adderall (dextroamphetamine and racemic amphetamine): Safe, but antacids interfere with absorption & can lower efficacy of adderall, (dextroamphetamine and racemic amphetamine) as well as food. That is why it is recommended that Adderall (dextroamphetamine and racemic amphetamine) be taken on empty stomach. ...Read more
Never, unless.......: The two medications in combination are contraindicated due to risk of hypertensive crisis, however I am aware of very, very experienced psychopharmacologists who do combine maois and stimulants when necessary. When this is done they initially check blood pressures daily and monitor closely. ...Read more
Maybe: Topamax (topiramate) can be used in combination therapy with other pain medications. Treatment should be done by a qualified pain management specialist familiar with chronic medication management with topamax (topiramate) and other pain medications. Topamax (topiramate) can have the desirable side-effect of significant weight loss. ...Read moreSee 1 more doctor answer
Appetite supp.: I would not recommend it.Get a more detailed answer ›
Depends: Many of the narcotic-based pain medications are relatively safe (e.g. Fda category b/c). Many of the anti-migraine meds (e.g. Triptans/imitrex) are in the same category as well. Most of the prophylactic (e.g. Taking something for prevention) medications (e.g. Beta blockers) are pretty safe. As always, consult with your provider before taking anything. ...Read moreSee 1 more doctor answer
I took phentermine 37.5 at 11am. Can I take 150mg of tramadol at 10pm? I have no history of seizures and have horrible knee pain due to a surgical procedure I had done today.
Medication: Yes, that should not cause any problems ...Read more
No: Medications should not be discontinued without consulting your neurologist first. ...Read more
Is it safe to take Effexor (venlafaxine) with epilepsy medication (epilem), im worried its going to worsen my seizures?
Yes.: There is data that Effexor can slightly lower the seizure threshold slightly in the general population. In those with epilepsy antidepressants with serotonergic function can actually raise the seizure threshold. The most recent literature clearly states venlafaxine is safe in those with epilepsy: http://www.Sciencedirect.Com/science/article/pii/s0014299911009526. The xr form may be safer still. ...Read moreSee 2 more doctor answers
Hi, my father is epileptic (70 years old). He hasn't had a seizure in 15 years but takes medication for it. Is it safe for him to take Rhodiola, Magnolia and Gentiana to deal with stress ?
Im on Suboxone can I take Fastin (phentermine) which is phenylethylamine. Is it safe. Its a weight medication?
My doctor prescribed me Amitriptyline 50mg at night time and Phentermine 15 mg in am. Are these two medications safe to take at these times?
If i ran out of my seizure medication and had to just stop taking it due to running out when i get it do I take it like i was before?
See below: Don't wait, either call your doctor to renew the medication or go the the emergency room of your local hospital. Either way, it is much better to continue taking medication on a regular basis and not having seizures than possibly being admiited to the hospital because you had a seizure on the street. Or sidewalk and injured yourself. If you go to the ed bring your medication bottle. ...Read moreSee 1 more doctor answer
Might need to delay : You might need to delay a dose. Generally, you should get some input from your neurologist. ...Read more
Talk to your doctor: What medication are you taking? Some seizure medications are not recommended during pregnancy but it is also harmful to your baby if you have a seizure. You need to balance the risk and benefit, talk to your doctor about what is best for you. ...Read moreSee 1 more doctor answer
I have seizures so my head hit stuff .
Medication is not much effective, but i take themanyway .Are there any story about recover completely ?
Decongestants: Oral decongestants can be stimulating to the brain and can trigger seizures, these are to be avoided. Otherwise second generation antihistamines and nasal sprays are generally safe to take. ...Read more
I have venous angioma, i take valparin 1 pill and eptoin 2 pills) every night. I had my last seizure before 8 years.Should i continue my medication?
RISK ANALYSIS: It is possible that you could be stable enough at this point to consider modifying your medication, but when tapering an epilepsy drug, there is risk of withdrawal seizure even when done properly. If you do wish to proceed, first make sure your physical exam is normal, and an eeg also normal, then slowly taper one drug only, with close doctor followup. Do over at least 3-4 month period. ...Read more
Do seizure medications treat trigeminal sensory pain or just alleviate pain? if they are a treatment, how long do I need to take them?
Trigeminal pain. : Typically, these medications are used to treat the symptoms of trigeminal neuralgia by calming the nerve down and reducing the amount of pain signals generated by the nerve. Patients will typically remain on the medication as long as they have symptoms. You may want to consult a neurosurgeon to discuss potential surgical treatments for trigeminal neuralgia if the medication is not working for you. ...Read more
I have had 2 gran mal seizures. My EEG results were said to be "mildly abnormal." 5 medications i take can provoke seizures. What should I do?
Ask your neurologist: This is a common problem. I would ask yoiur primary care physician and or the one prescribing your medication to be in touch with your neurologist. They may be able to identify alternatives to what yoiu are taking to reduce your risk of medication related seizures. ...Read more
15. Female. (108lbs) 5'7ft
Does not take medication.
Seems like absence seizures.
Severe fatigue (over 3 months)
See MD: Symptoms are a concern. See your regular MD. He/she will work up the problem. Perhaps refer to a specialist. ...Read more
Phentermine is been around for about 60 years. Phentermine is an appetite suppressant the bariatrician in the winter of 2008. Has a article gives a great description of the medication phentermine. I have used Phentermine over the last nine years without any complications whatsoever. We only give a half of a 37.5 mg ...Read more
- Talk to a doctor live online for free
- Is it safe to take cough medication in pregnancy?
- Is triphala safe to take with other medications?
- Medications that are safe to take before a mastectomy
- Ask a doctor a question free online
- Is it safe to take medication for allergies while pregnant?
- Is it safe to take medication for fibromyalgia during pregnancy?
- Is it safe to take medication for diarrhea while pregnant?
- Is it safe to take medications for migraine during pregnancy?
- Talk to a neurologist online